# SDR CA020715001

- Difficulty date: July 12, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,233 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Structure
- Part number: 2153103658
- Condition: Cracked
- Location: Fuselage
- Part time: 21,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT UPPER ATTACH FASTENER HOLE DURING NDT REQUIRED BY AD 1997-07R2 WHOSE REQUIREMENTS ARE EVERY 415 FLIGHT HOURS OR 1500 WATER DROPS, WHICHEVER COMES FIRST. THIS AIRCRAFT HAD 1011 WATER DROPS SINCE THE LAST COMPLIANCE OF THIS AD. IT WAS ACCOMPLISHED EARLY AS OTHER CL-215'S OF THE OPERATION WERE APPROACHING THE 1500 WATER DROP LIMIT OF THE AD AND IT WAS DECIDED TO ACCOMPLISH THE ADS ON ALL OF THE AIRCRAFT TO "ZERO" THE AD TO GET US THROUGH THE SUMMER FIRE SEASON. AN ALTERNATE MEANS OF COMPLIANCE(AMOC) TO THIS AD FOR THIS AIRCRAFT HAS BEEN REQUESTED.
